# SDR AALA2020042759008

- Difficulty date: April 23, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 40,314 hours, 14,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240230000
- Condition: Leaking
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - FLIGHT ATTENDANT CIDS PANEL, CAUTION LIGHT FLASHING.  REMOVED AND REPLACED L1 DOOR ASSIST BOTTLE PER 52-10-00, AND SERVICED. [SEE ASSOCIATED REPORTS AALA202004259007 AND AALA20200425010 FOR ADDITIONAL PARTS CHANGED]
